# SDR DHL2004740003

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF EXFOLIATION CORROSION AT FORWARD SPAR WING WELL STA 198 TO 210 LEFT-HAND WING.  REMOVED CORROSION AT LEFT WING FORWARD LOWER CHORD.  TREATED AND PRIMED PER B-727 SRM 51-10-6 & 51-10-2, MATERIAL REMOVED LESS THAN .080 CROSS SECTIONAL AREA REDUCED BY .010 WHICH IS WITHIN LIMITS PER B727 SRM 57-10-1 FIG 2.
